# SDR WRLA20100601362

- Difficulty date: June 1, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 65B021541
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCH - LEFT OUTBOARD AILERON TRAILING EDGE WEDGE ON INBOARD SIDE WAS DAMAGE DURING CARGO UNLOADING IN AFGHANISTAN.  NRC U07011 ISSUED.  PER SRM 57-60-01 REPAIR 1 & SRM 51-70-07 FIG 6 TO REPAIR THE DAMAGE WEDGE.  PER SRM 51-60-01 PFM OUTBOARD AILERON BALANCING.
